# SDR SIMA20160122001

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 35,813 hours, 32,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FWD EMER FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
